# SDR QXEA2008121001234

- Difficulty date: December 6, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 12,457 hours, 11,860 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ALW - ON LIFT OFF FUSELAGE DOOR WARNING LIGHT/AFT SERV DOOR UNSECURE INDICATION.  DOOR APPEARED SECURE.  AIRCRAFT PRESSURIZATION NORMAL.  CHECKED DOOR SENSOR VALUES PER AMM 32-61-00 PG 602.  VALUES IN NORMAL RANGE.  DOOR WARNING SYSTEM OPS CHECKED GOOD PER AMM 52-41-00-710-801 STEP 3.B.  NO DEFECTS, NOTED RETURNED TO SERVICE.  NO PARTS REPLACED.
